# SDR AT9900035

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  RIGHT HAND AFT VERTICAL SKIN IS CHAFED.  REMOVED AND REPLACED THE SKIN IAW DC9 SRM 55-32-0 FIG 7, 51-10-2, 51-10-3 AND RES NR 982300.
